Desertcart
Explore
A+Health Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 240 Count

A+Health Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 240 Count

from USA
to UNITED STATES
in 5-8 days
Delivered by May 19  to May 21 with expedited delivery
Delivered by May 21  to May 24 with expedited delivery

Description

  • About this item.
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsule—compare to the active ingredient in Advil Liqui-Gels.
  • Our A+ Health Ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow.
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis.
  • Proudly made in the USA; Contains 240 mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go.
  • Don’t let pain get in your way! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.
  • Imported from USA.
Our A+ Health Ibuprofen Mini Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Pain is a signal from your body that something needs attention and can be helpful in diagnosing a physical condition. When that pain impacts daily life, treatment with an over-the-counter anti-inflammatory may be recommended. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Proudly made in the USA, A+ Health Ibuprofen Mini Softgels contain the active ingredient Ibuprofen 200mg, which compares to the active ingredient in Advil Liqui-Gels. The ibuprofen is in liquid form and contained inside a gel capsule, providing fast-acting relief in an easy-to-swallow softgel. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Mini Softgels. Read the full package before use. Speak to a doctor or pharmacist if you have any questions about taking ibuprofen. Contains 240 softgels.
Reviews

A+Health Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 240 Count

Quantity
1

Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in United States of America. For more details, please visit our Support Page.